# SDR DL72K951355

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torq Bx
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE INCH CRACK ON LIGHTENING HOLE RT SIDE OF TORQUE BOX IN 48 SEC.  FOUND AT B-1 LETTER CK.  REPAIRED PER MM 53-11-0.
